Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fundamental solutions of invariant differential operators on symmetric spaces


Author: S. Helgason
Journal: Bull. Amer. Math. Soc. 69 (1963), 778-781
DOI: https://doi.org/10.1090/S0002-9904-1963-11029-0
MathSciNet review: 0156919
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. G. Gindikin and F. I. Karpelevič, Plancherel measure of Riemannian symmetric spaces of nonpositive curvature, Dokl. Akad. Nauk. SSSR 145 (1962), 252-255 = Soviet Math. Dokl. 3 (1962), 962-965. MR 150239
  • 2. Harish-Chandra, Spherical functions on a semisimple Lie group. I, II, Amer. J. Math. 80 (1958), 241-310, 553-613. MR 94407
  • 3. S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 145455
  • 4. L. Hörmander, On the division of distributions by polynomials, Ark. Mat. 3 (1958), 555-568. MR 124734
  • 5. J. L. Lions, Équations différentielles opérationelles, Springer, Berlin, 1961. MR 153974
  • 6. S. Lojasiewicz, Division d'une distribution par une fonction analytique de variables réelles. C. R. Acad. Sci. Paris 246 (1958), 683-686. MR 96120
  • 7. L. Schwartz, Théorie des distributions. II, Hermann, Paris, 1951. MR 41345


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11029-0

American Mathematical Society